# SDR 97FDEA00414

- Difficulty date: July 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N143FE
- Make and model: Boeing 727-21
- Aircraft serial: 19136
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65208388
- Condition: Corroded
- Location: Bs 1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0517 013 CORROSION ON LWR CHORD OF FLOORBEAM AT NUTPLATE HOLES BS 1130, RBL 36 TO LBL 19, WL 200.  REMOVED AND REPLACED LOWER CHORD OF FLOORBEAM BS 1130, RBL 36 TO LBL 19, WL 200 PER FED EA 7-5310-34975.
